# SDR SIMA20250626006

- Difficulty date: June 26, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK BETWEEN FR 84-85 IS CORRODED (MAJOR REPAIR) (LEVEL 2 CORROSION) RE-ACCOMPLISHED REPAIR ON RH LOWER SEAT TRACK BETWEEN FR 84-85 IAW ERJ 170 SRM 53-00-10RE01
